# SDR HEEA954690

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3892R
- Make and model: Bell 206L-1
- Aircraft serial: 45594
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 206340103101
- Condition: Leaking
- Location: T/R Gr Box
- Part time: 42 hours
- Component: 206040402003
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW SEAL IN T/R GEARBOX. SEAL WAS LEAKING A LITTLE THE NEXT DAY AND CONTINUED TO GET WORSE UNTIL IT WAS CHANGED WITH 42 HOURS ON IT.
